# SDR ASAA2025062259656

- Difficulty date: June 22, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 51,944 hours, 18,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A00041027654A
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RH CARGO TRACK HAS CRACKS AT STA 727I, 727H, AND 727E. GROUNDED - YES. REMOVED DAMAGE RH CARGO TRACK FROM THE AFT PIT STA 727 TO STA 747 +10 AND FABRICATED/REPLACED WITH NEW RH CARGO TRACK FROM STA 727 TO STA 747 +10 IAW B737-800 SRM 53-00-53-2R-3.
